Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering with folliculitis, have abscess in neck, no relief with antibiotics. What should be done?

Hi .. I am a male and 24 Yrs old. I have been having FOLLICULITIS (As doctors suggested during my last surgical procedure under my armpit just few days back) Now few days before i again had this kind of abscess at my neck . This is happening frequently and often after i took isotretinoin for 6 months last year. The problem is everytime i visit doctor they says it is normal and prescribes amoxcyllin + clevaunic acid which is not happening to be working anymore. Please suggest as it grows upto 2-3 cms in just 3-4 days and very painful.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You’re suffering from recurrent folliculitis with occasional abscess formation.
You have taken a course of isotretinoin for 6 months.
This drug is used to treat sever forms of acne.
Get your blood glucose done and try different antibiotic like doxycycline which will also take care of acne as well as of super added infection.
The process, of complicated acne usually get settled with age.
Hope I answered your question
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor